Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Semen Analysis shows Volume 2 Non Motile 70%. After taking Paternia Volume 3.5 Non Motile 50 %. How long to take ?

hi My First Semen Analysis Report shows Volume 2 Non Motile 70% Pus Cell 2-3 after that doctor adviced me Paternia whcih i took for 2 months Reult was Volume 3.5 Non Motile 50 % Pus Cell 1-2 BUt then Doctor Shifted to Some other Hospital so i didn t took his advice i tried another doctor who adviced me to semento Capsules then which i took 1 moths reports shows Volume 3 Non Motile 60 % Pus Cell 1-2 Please advce what to do should i carry on with Paternia
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  670
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Infertility Specialist 's  Response
thank you for writing to HCM

The tablets suggested by both docotrs are good and help many men to improve the sperm parameters.
But if the counts show higher number of non motile sperms after 3 months of medication you need further investigations with a urologist to rule out any other problems

Dr Nandita Thakkar
Answered: Thu, 6 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor